If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: Allyn Young: The Peripatetic Economist by Charles P. Blitch
Review by: Roger J. Sandilands
The Economic Journal
Vol. 107, No. 443 (Jul., 1997), pp. 1260-1262
Published by: Wiley on behalf of the Royal Economic Society
Stable URL: http://www.jstor.org/stable/2957885
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1260
    1260
  • Thumbnail: Page 
1261
    1261
  • Thumbnail: Page 
1262
    1262